# SDR 97ZZZX2845

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117ME
- Make and model: Beech H-18
- Aircraft serial: BA638
- Engine: Pwa R985AN14B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE FLIGHT, PILOT NOTICED OIL LEAK ON LEFT ENGINE.  ENGINE WAS SECURED, PROPELLER FEATHERED, AND AN UNEVENTFUL LANDING MADE.  MAINTENANCE FOUND PROPELLER TO BE LEAKING, BUT THE ENGINE OIL SCREEN WAS FULL OF METAL.  SUSPECT INTERNAL FAILURE.  ENGINE TO BE REMOVED AND REPLACED.
